Extension of continuous functions to Baire-one functions
Source: Real Anal. Exchange Volume 36, Number 1 (2010), 149-160.
We introduce the notion of $B_1$-retract and investigate the connection between $B_1$- and $H_1$-retracts.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
K. Borsuk, Theory of Retracts, Mir, Moscow, (1971). (Russian).
Mathematical Reviews (MathSciNet): MR350685
A. Bruckner, Differentiation of Real Functions [2nd ed.], American Mathematical Society, Providence, RI (1994).
Mathematical Reviews (MathSciNet): MR1274044
J. Dugundji, Locally equiconnected spaces and absolute neghborhood retracts, Fund. Math., 57 (1965), 187–193.
Mathematical Reviews (MathSciNet): MR184202
R. Engelking, General Topology, Revised and completed edition. Heldermann Verlag, Berlin, (1989).
Mathematical Reviews (MathSciNet): MR1039321
M. Fosgerau, When are Borel functions Baire functions?, Fund. Math., 143 (1993), 137–152.
R. Hansell, Borel measurable mappings for nonseparable metric spaces, Trans. Amer. Math. Soc., 161 (1971), 145–168.
O. Kalenda, J. Spurný, Extending Baire-one functions on topological spaces, Topol. Appl., 149 (2005), 195–216.
O. Karlova, Extension of continuous mappings and $H_1$-retracts, Bull. Aust. Math. Soc., 78(3) (2008), 497–506.
K. Kuratowski, Topology, T.1, Mir, Moscow, 1966. (Russian).
Mathematical Reviews (MathSciNet): MR217750
I. Natanson, Theory of Real Functions, Nauka, Moscow, 1974. (Russian).
Mathematical Reviews (MathSciNet): MR354979
L. Veselý, Characterization of Baire-one functions between topological spaces, Acta Univ. Carol., Math. Phys., 33(2) (1992), 143–156.
P. Zenor, On spaces with regular $G_\delta$-diagonals, Pacific. J. Math., 40 (1972), 759–763.
T. Zolotukhina, O. Karlova, O. Sobchuk, On the extension of Baire-one functions with values in $\sigma$-metrizable spaces, Ukr. Math. Bull., 2(5) (2008), 280–287. (Ukrainian).
Mathematical Reviews (MathSciNet): MR2559839